# SDR CA150916013

- Difficulty date: September 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: CC690151164
- Condition: Corroded
- Location: Rt Winglet
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CORROSION FOUND ON RT WINGLET LOWER SKIN PANEL.
